MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ETRINSA 8 HF-T; CRT-P

BIOTRONIK SE & CO. KG ETRINSA 8 HF-T; CRT-P
Model Number 394919
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Codes Syncope (1610); Death (1802); Dizziness (2194)
Date of Event 02/28/2018
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2018 patient presented to the emergency room with syncope, dizziness and hr in the (b)(6).The ekg on arrival showed failure to capture.Patient was given multiple doses of atrophine with no success and externally paced.The cath lab was being prepared with a temporary pacer however patient arrested and coded for an hour.Patient was given epinephrine as well as being intubated.Lab results found patient to be in renal failure with a creatinine of 7.3 and a potassium of 7.0 noted as likely the cause of the patients arrhythmia.Patient received gluconate however was still unresponsive.Patients blood pressure kept decreasing and when they could not feel a pulse, cpr was started and unsuccessful.Patient expired.Physicians final report stated acidosis/hyperkalemia and renal failure as cause of death.The death certificate shows complications of existing medical conditions as cause of death.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.The investigation will be re-opened should additional data become available.

Brand Name
ETRINSA 8 HF-T
Common Device Name
CRT-P
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin D-123 59
GM  D-12359
MDR Report Key7889037
Report Number1028232-2018-03169
Device Sequence Number2726263
Product Code NKE
UDI-Device Identifier04035479131777
UDI-Public(01)04035479131777
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number394919
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer09/28/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age66 YR